Hi. I have been taking topamax for migraine prevention for approximately 4 months. I have pain in my shoulders, hips, knees, wrists and ankles. The pain came on very suddenly. I read that topamax can have joint pain as one of the side effects and have weaned myself off the med. I have not taken any for the past 4-5 days. However, I am still very stiff and achy and my ankles have been swollen for the past 2 days. Do you think that this is still a side-effect of the topamax or maybe something else?
love your user name! I think you should talk to your doctor about the pains you are having and the possible causes - side effects or new issues. There may be another migraine medication you can use, too. Migraines are such a misery and I cannot imagine suffering without meds to help. Please let us know what you find out!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.